Universidad Complutense de Madrid
E-Prints Complutense

Minimum phi-divergence estimators with constraints in multinomial populations

Impacto

Downloads

Downloads per month over past year

Pardo Llorente, Julio Ángel and Pardo Llorente, Leandro and Zografos, Konstantinos (2002) Minimum phi-divergence estimators with constraints in multinomial populations. Journal of Statistical Planning and Inference, 104 (1). pp. 221-237. ISSN 0378-3758

[img] PDF
Restringido a Repository staff only

144kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0378375801001136


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

This paper presents a minimum phi-divergence estimation procedure in multinomial models in which the probabilities depend on unknown parameters that are not mathematically independent but satisfy some functional relationships, This estimator is then used in a phi-divergence statistic for solving the problem of goodness-of-fit when the unknown parameters in the probabilities are not mathematically independent. The asymptotic distribution of this family of statistics is obtained under the null and contiguous alternative hypotheses, The asymptotic distribution of residuals. when the parameters are estimated using the minimum phi-divergence estimator. is also obtained.


Item Type:Article
Uncontrolled Keywords:Asymptotic distributions; Minimum phi-divergence estimators with constraints; Multinomial distribution; Noncentrality Parameters; Power divergence
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:17523
Deposited On:21 Dec 2012 11:46
Last Modified:12 Dec 2018 16:31

Origin of downloads

Repository Staff Only: item control page